# SDR CALA9800987

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: End Cap
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN END CAP OF LONGERON 19L AT AFT PRESSURE BULKHEAD STA 996.  THE END CAP WAS REMOVED AND REPLACED IAW SRM 51-10-4.
